# SDR REXA2022110302411

- Difficulty date: September 20, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: CC670341213
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 250 RBL9 AND LBL9 FRAME IS CORRODED	 INSTALLED NEW FRAME AT F.S. 250 BETWEEN 26L AND 26R IAW MHIRJ REO # 690-53-11-1470
